Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80451, 12 pages
http://dx.doi.org/10.1155/2007/80451
Research Article

Near S*-Compactness in L-Topological Spaces

1Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2Department of Mathematics, Shandong Institute of Business and Technology, Yantai 264005, China

Received 16 October 2006; Accepted 7 February 2007

Academic Editor: Heinz Peter Gumm

Copyright © 2007 Hong-Yan Li and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Yan Li and Fu-Gui Shi, “Near -Compactness in -Topological Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 80451, 12 pages, 2007. https://doi.org/10.1155/2007/80451.